# SDR FDEA201810162904

- Difficulty date: October 16, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 70,257 hours, 26,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 43410312001
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS "UNARMED" LIGHT DOES NOT ILLUMINATE WHEN SWITCH IS OFF. REMOVED AND REPLACED UNARMED LIGHT BASE ASSY MANUFACTURER PN 434-1031-2001 CPN 3312041 REF AMM 33-16-02-2. LIGHT OPS CHECKS NORMAL. A/C OK FOR SERVICE.
